Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 7, Pages 451-465

About interpolation of subspaces of rearrangement invariant spaces generated by Rademacher system

Department of Mathematics, Samara Street University, Academic Pavlov Street, 1, Samara 443011, Russia

Received 1 August 2000; Revised 27 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Rademacher series in rearrangement invariant function spaces “close” to the space L are considered. In terms of interpolation theory of operators, a correspondence between such spaces and spaces of coefficients generated by them is stated. It is proved that this correspondence is one-to-one. Some examples and applications are presented.